MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was returned in a specimen cup.Solution was dried on the lens.The lens was removed and cleaned with klrp for further evaluation.A power and resolution verification was conducted.The optical resolution is acceptable; lens meets specification for focal length equaling a 22.0 diopter lens.No lens issues observed.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Associated products were provided; however, they would be unrelated to the "blurred vision" complaint.The product investigation could not identify a root cause for the reported complaint.The lens was returned and was cleaned with klrp for further evaluation.A power and resolution verification was conducted.The focal length and resolution were within specifications for a 22.0 diopter lens.No lens issues observed.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company 22.0 diopter lens model was replaced with a company 22.5 diopter lens model.Due to the exchange for a 0.5 higher diopter difference lens may suggest that the replacement lens model may have been an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
An administrative assistant reported that following intraocular lens (iol) implantation in the right eye, the patient experienced blurred vision the next day.The lens was removed and replaced with a company lens of different model and half diopter more power sulcus lens in a secondary procedure.The clinical reason for explant was that the lens was unstable in the patient's eye.There was no further impact to the patient.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Additional information provided in section b.5.And h.11.Upon further review of the available information, it was determined that the initial report did not meet reporting criteria per regulation since the reported events were related to the anatomical condition of the patient (posterior capsule was unstable) and not related to product.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
According to the additional information received, the posterior capsule was unstable, that's why the lens kept falling to the back of the eye.Consequently, a secondary sulcus lens implantation was performed using a different lens.According to the surgeon, the event was not related to the product.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24831881
Report Number1119421-2026-00722
Device Sequence Number18753708
Product Code HQL
UDI-Device Identifier00380652555845
UDI-Public(01)00380652555845(17)301001(11)251003(10)16117876
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.220
Device Lot Number16117876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II LOADING FORCEPS.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale